# SDR GTIA2020102235397

- Difficulty date: October 19, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 17,212 hours, 7,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BTL LOW.  SERVICED L1 DOOR ASSIST BTL, IAW AMM 52-10-00.  NO LEAK NOTED AT THIS TIME.
